Title:
|
Poznámka o obalové křivce hyperbolické (Czech) |
Title:
|
A remark on the hyperbola as an envelope curve (English) |
Title:
|
Über die Hyperbel als Umhüllungscurve (German) |
Author:
|
Jeřábek, Václav |
Language:
|
Czech |
Journal:
|
Časopis pro pěstování mathematiky a fysiky |
ISSN:
|
|
Volume:
|
16 |
Issue:
|
4 |
Year:
|
1887 |
Pages:
|
164-165 |
. |
Category:
|
math |
. |
idZBL:
|
JFM 19.0623.01 |
DOI:
|
10.21136/CPMF.1887.121081 |
. |
Date available:
|
2009-08-29T12:48:23Z |
Last updated:
|
2020-07-29 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/121081 |
. |